# SDR UALA2008111706518

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 51,942 hours, 9,800 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT ON SEAT 3E INOP.  RESEATED CONNECTOR, OPS CHECK OK.
